Uncertainty function of Bayes systems
Doklady Akademii Nauk, Tome 248 (1979) no. 2, pp. 307-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_2_a11,
author = {V. I. Ivanenko and V. A. Labkovskii},
title = {Uncertainty function of {Bayes} systems},
journal = {Doklady Akademii Nauk},
pages = {307--309},
year = {1979},
volume = {248},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a11/}
}
V. I. Ivanenko; V. A. Labkovskii. Uncertainty function of Bayes systems. Doklady Akademii Nauk, Tome 248 (1979) no. 2, pp. 307-309. http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a11/